# SDR TSAA20150206001

- Difficulty date: February 6, 2015
- Submitted: February 28, 2015
- Operation: Air carrier
- Aircraft: N843KH
- Make and model: Saab SF340A
- Aircraft serial: 046
- Aircraft time: 4,394,543 hours, 48,103 cycles
- Engine: Ge CT75A2
- Engine time: 36,576 hours, 44,476 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Tube
- Part number: 4069T93G01
- Condition: Cracked
- Location: Hmu
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5503, NR 1 ENG FAILED AT 8,000 FEET AFTER DEPARTING.  NO INDICATIONS OF PROBLEMS BEFORE THE ENG FAILED.  REPLACED CRACKED HMU P3 TUBE.
